# SDR HNAA0700094

- Difficulty date: May 28, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Engine: Pwa PW121
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Part serial: 432
- Condition: Unknown
- Location: Mlg
- Part time: 28,778 hours, 31,336 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION GOT AN AMBER LEFT GEAR DOOR LIGHT FOLLOWED BY A CLUNKING NOISE AND FLASHING GEAR INOP CAUTION LIGHT.  ACFT DIVERTED TO ROA AND SWAPPED WITH ACFT 943/HRH.  CREW PERFORMED AN ALTERNATE EXTENSION AND LANDED WITHOUT INCIDENT.  MAINTENANCE SWUNG LANDING GEAR SEVERAL TIMES.  CND, REMOVED AND REPLACED PSEU AS A PRECAUTION.  OPS CHECK GOOD.
